# SDR SWIA202163048

- Difficulty date: September 24, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM 5026 - CENTER OF LT INBOARD FLAP BETWEEN HINGE ARMS DENTED. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.     (C-CHECK RO 12/07/2021)    CUTOUT & REMOVED DAMAGED L/H INBD FLAP SKIN THEN INSTALLED A REPAIR DOUBLER & REPAIR FILLER ON L/H INBD FLAP LOWER SKIN AT FLS65.50, REF. CRJ700 SRM 57-52-01-201-001-A01, TYPE 4. COMPLIED WITH 51-900-1002-SKY
